Hydrodynamical models of cometary H ii regions

Steggles, HG, Hoare, MG and Pittard, JM orcid.org/0000-0003-2244-5070 (2017) Hydrodynamical models of cometary H ii regions. Monthly Notices of the Royal Astronomical Society, 466 (4). pp. 4573-4591. ISSN 0035-8711

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

This article has been accepted for publication in the Monthly Notices of the Royal Astronomical Society (c) 2017 The Authors. Published by Oxford University Press on behalf of the Royal Astronomical Society.

Keywords: hydrodynamics, radiative transfer, stars: evolution, stars: massive, stars: winds, outflows, H ii regions
Dates:
  • Published: May 2017
  • Published (online): 7 February 2017
  • Accepted: 23 December 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Physics and Astronomy (Leeds) > Astrophysics (Leeds)
Funding Information:
Funder
Grant number
Science & Technology Facilities Council (STFC)
ST/L000628/1
Depositing User: Symplectic Publications
Date Deposited: 30 Mar 2017 14:26
Last Modified: 23 Jun 2023 22:26
Published Version: https://doi.org/10.1093/mnras/stw3373
Status: Published
Publisher: Oxford University Press
Identification Number: 10.1093/mnras/stw3373
Open Archives Initiative ID (OAI ID):

Export

Statistics